# SDR SWIA201541730

- Difficulty date: December 8, 2015
- Submitted: January 7, 2016
- Operation: Air carrier
- Aircraft: N807SK
- Make and model: Cndair CL6002D24
- Aircraft serial: 15082
- Aircraft time: 25,013 hours, 15,590 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 294-310
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORRODED OUTER SKIN UNDER TCAS OMNI DIRECTIONAL ANTENNA, FS 310 TO FS 294 BETWEEN STR 26L AND STR 26R.  REPAIRED BLENDED AREA IAW REO.  PRESSURE LEAK CHECK GOOD.
